# SDR SAAIEN440786

- Difficulty date: December 1, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145
- Aircraft serial: 145640
- Aircraft time: 4,514 hours, 3,561 cycles
- Engine: Allsn AE3007A
- Engine time: 12,382 hours, 9,880 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 23073717
- Condition: Fractured
- Location: Stage 1 Hpc
- Part time: 1,869 hours, 1,449 cycles
- Component: Compressor, Rroyce
- Component part number: 23073388
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

1ST STAGE HPC BLADE FOR NR 2 ENGINE FRACTURED DURING OPERATION, RESULTING IN UNCOMMANDED IN-FLIGHT SHUTDOWN.  ONCE ENGINE DISASSEMBLED, BLADE REMNANT RETURNED TO ROLLS-ROYCE FOR ANALYSIS.
